Pietro Aiena, Jesús R. Guillen, Pedro Peña

Research output: Contribution to journalArticle

35 Citations (Scopus)


A bounded linear operator T∈L(X) acting on a Banach space satisfies property (w), a variant of Weyl’s theorem, if the complement in the approximate point spectrum σa(T) of the Weyl essential approximate-point spectrum σwa(T) is the set of all isolated points of the spectrum which are eigenvalues of finite multiplicity. In this note, we study the stability of property (w) for a polaroid operator T acting on a Banach space, under perturbations by finite rank operators, by nilpotent operators and, more generally, by algebraic operators commuting with T.
Original languageEnglish
Pages (from-to)1791-1802
Number of pages12
JournalLinear Algebra and Its Applications
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'PROPERTY (w) FOR PERTURBATIONS OF POLAROID OPERATORS'. Together they form a unique fingerprint.

  • Cite this